# SDR ASOA2013110809384

- Difficulty date: October 19, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,635 hours, 24,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK RT BOOST PUMP CUTOUT LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT INSPECTION.  BLENDED PANEL LANDING AT 610CB. .003 MATERIAL REMOVED.  REPORTED DEPTH AND MEASUREMENTS TO THD. A/W FINAL APPROVAL.  PANEL LANDING BLENDED IAW REO 601R-57-21-2015.
